Set-valued Prešić–Reich type mappings in metric spaces

Original Paper


The purpose of this paper is to establish some coincidence and common fixed point theorems for a set-valued and a single-valued mapping satisfying Prešić–Reich type contraction conditions in metric spaces. Our results generalize and extend some known results in metric spaces. An example is included which illustrate the results.


Set-valued mapping Coincidence point Common fixed point Prešić type mapping 

Mathematics Subject Classification (2000)

47H10 54H25 


  1. 1.
    Aydi, H., Abbas, M., Postolache, M.: Coupled coincidence points for hybrid pair of mappings via mixed monotone property. J. Adv. Math. Stud. 5(1), 118–126 (2012)MATHMathSciNetGoogle Scholar
  2. 2.
    Ayd, H., Abbas, M., Vetro, C.: Partial Hausdorff metric and Nadler’s fixed point theorem on partial metric spaces. Topol. Appl. 1519, 3234–3242 (2012)CrossRefGoogle Scholar
  3. 3.
    Berinde, M., Berinde, V.: On a general class of multi-valued weakly Picard mappings. J. Math. Anal. Appl. 326, 772–782 (2007)CrossRefMATHMathSciNetGoogle Scholar
  4. 4.
    Chaipunya, P., Mongkolkeh, C., Sintunavarat, W., Kumam, P.: Fixed point theorems for multivalued mappings in modular metric spaces. Abstr. Appl. Anal. 2012, 14p. (2012). (Article ID 503504)Google Scholar
  5. 5.
    Cho, S.H., Bae, J.S.: Fixed point theorems for multi-valued maps in cone metric spaces. Fixed Point Theory Appl. (2011). doi: 10.1186/1687-1812-2011-87
  6. 6.
    Chen, Y.Z.: A Prešić type contractive condition and its applications. Nonlinear Anal. (2009). doi: 10.1016/
  7. 7.
    \(\acute{\text{ C}}\)irić, L.B., Prešić, S.B.: On Prešić type generalisation of Banach contraction principle. Acta Math. Univ. Com. LXXVI(2), 143–147 (2007)Google Scholar
  8. 8.
    Damjanovic, B., Samet, B., Vetro, C.: Common fixed point theorems for multi-valued maps. Acta Math. Sci. 32, 818–824 (2012)CrossRefMATHMathSciNetGoogle Scholar
  9. 9.
    Du, W.S.: Critical point theorems for nonlinear dynamical systems and their applications. Fixed Point Theory Appl. 2010, 16p. (2010). (Article ID 246382)Google Scholar
  10. 10.
    Elamrani, M., Mehdaoui, B.: Common fixed point theorems for compatible and weakly compatible mappings. Rev. Colomb. Mat. 34, 25–33 (2000)MATHMathSciNetGoogle Scholar
  11. 11.
    Eshaghi, G.M., Baghani, H., Khodaei, H., Ramezani, M.: A generalization of Nadler’s fixed point theorem. J. Nonlinear Sci. Appl. 3(2), 148–151 (2010)MATHMathSciNetGoogle Scholar
  12. 12.
    George, R., Reshma, K.P., Rajagopalan, R.: A generalised fixed point theorem of Prešić type in cone metric spaces and application to Morkov process. Fixed Point Theory Appl. (2011). doi: 10.1186/1687-1812-2011-85
  13. 13.
    Kannan, R.: Some results on fixed point. Bull. Calcutta Math. Soc. 60, 71–76 (1968)MATHMathSciNetGoogle Scholar
  14. 14.
    Kannan, R.: Some results on fixed point-II. Am. Math. Mon. 76, 405–408 (1969)CrossRefMATHGoogle Scholar
  15. 15.
    Khan, M.S., Berzig, M., Samet, B.: Some convergence results for iterative sequences of Prešić type and applications. Advances in Difference Equations (2012). doi: 10.1186/1687-1847-2012-38
  16. 16.
    Mizoguchi, N., Takahashi, W.: Fixed point theorems for multivalued mappings on complete metric spaces. J. Math. Anal. Appl. 141, 177–188 (1989)CrossRefMATHMathSciNetGoogle Scholar
  17. 17.
    Nadler Jr, S.B.: Multi-valued contraction mappings. Pac. J. Math. 30, 475–488 (1969)CrossRefMATHMathSciNetGoogle Scholar
  18. 18.
    Pǎcurar, M.: A multi-step iterative method for approximating common fixed points of Prešić–Rus type operators on metric spaces. Studia Univ. “Babeş-Bolyai” Math. LV(1), 149–162 (2010)Google Scholar
  19. 19.
    Pǎcurar, M.: Approximating common fixed points of Prešić–Kannan type operators by a multi-step iterative method. An. Şt. Univ. Ovidius Constanţa 17(1), 153–168 (2009)Google Scholar
  20. 20.
    Prešić, S.B.: Sur la convergence des suites. Comptes. Rendus. de l’Acad. de Paris 260, 3828–3830 (1965)MATHGoogle Scholar
  21. 21.
    Prešić, S.B.: Sur une classe dinequations aux differences finite et sur la convergence de certaines suites. Publ. de lInst. Math. Belgrade 5(19), 75–78 (1965)Google Scholar
  22. 22.
    Radenović, S., Simić, S., Cakić, N., Golubović, Z.: A note on tvs-cone metric fixed point theory. Math. Comput. Model. 54, 2418–2422 (2011)CrossRefMATHGoogle Scholar
  23. 23.
    Reich, S.: Some remarks concerning contraction mappings. Can. Math. Bull. 14, 121–124 (1971). MR 45\(\#\) 1145Google Scholar
  24. 24.
    Samet, B., Vetro, C.: Coupled fixed point theorems for multi-valued nonlinear contraction mappings in partially ordered metric spaces. Nonlinear Anal. 74, 4260–4268 (2011)CrossRefMATHMathSciNetGoogle Scholar
  25. 25.
    Shatanawi, W., Rajić, Č.V., Radenović, S., Rawashdeh, A.A.: Mizoguchi–Takahashi type theorems in tvs-cone metric spaces. Fixed point Theory Appl. (2012). doi: 10.1186/1687-1812-2012-106
  26. 26.
    Shukla, S., Sen, R., Radenović, S.: Set-valued Prešić type contraction in metric spaces. An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) (2012, accepted)Google Scholar
  27. 27.
    Vetro, P.: Common fixed points in cone metric spaces. Rend. Circ. Mat. Palermo 56(2), 464–468 (2007)CrossRefMATHMathSciNetGoogle Scholar
  28. 28.
    Vetro, F.: On approximating curves associated with nonexpansive mappings. Carpathian J. Math. 27(1), 142–147 (2011)MATHMathSciNetGoogle Scholar
  29. 29.
    Wardowski, D.: On set-valued contractions of Nadler type in cone metric spaces. Appl. Math. Lett. 24, 275–278 (2011)CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Italia 2012

Authors and Affiliations

  1. 1.Department of Applied MathematicsShri Vaishnav Institute of Technology and ScienceIndoreIndia

Personalised recommendations